Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 1, Number 1
HTML articles powered by AMS MathViewer

The summer meeting of the American Mathematical Society
Thomas S. Fiske PDF
Bull. Amer. Math. Soc. 1 (1894), 1-6
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 1, Number 1 (1894)
PDF
Bull. Amer. Math. Soc. 1 (1894)
On the connection between binary quartics and elliptic functions
E. Study PDF
Bull. Amer. Math. Soc. 1 (1894), 6-10
Reduction of the resultant of a binary quadric and $n$-IC by virtue of its semicombinant property
Henry S. White PDF
Bull. Amer. Math. Soc. 1 (1894), 11-15
The meeting of the American Association
E. M. Blake PDF
Bull. Amer. Math. Soc. 1 (1894), 16-20
Notes
PDF
Bull. Amer. Math. Soc. 1 (1894), 20-23
New publications
PDF
Bull. Amer. Math. Soc. 1 (1894), 23-32